Hi, have a question for those of you who are on or were on asacol HD. I was on it for about
3 weeks when I developed terrible muscle pain and joint pain in my hips, knees, ankles and feet. I am a waitress and work very hard so this was not working for me. Sadly the med had been helping. Urgency was much less and frequency of stOols was much less, from Over 20 per day to less than 10. I currently have been diagnosed with non-specific colitis. I get an endoscopy tomorrow which will help with more information . I have already had a colonoscopy. Any suggestions for meds to try that are similar to Asacol but may not have the same side effects. The joint pain was unbearable. I would appreciate anybody's suggestions. I believe I have Crohns. My sister has had it for many years and I have a lot of the symptoms. Even the mouth sores are happening. I have follow up with my GI on the 28th and want to have an idea of what to expect. What meds to ask for and which ones to stay away from. I am currently trying Questran by suggestion of my GP but just started and she wants me to start with half a scoop 3 times a day and work up. Please help me!Just added a subject line.
Post Edited By Moderator (Roni) : 3/16/2012 6:41:59 PM (GMT-6)